# SDR DALA2019083005078

- Difficulty date: August 30, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 76,386 hours, 57,317 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE PRESSURE LOW.  R & R THE L1 DOOR SLIDE IAW WORKCARD 2561-4964. OK FOR SVC. SLIDE, PASSENGE OFF 09-2561-9-0011.
